Period function's convexity for Hamiltonian centers with separable variables

Tom 85 / 2005

M. Sabatini Annales Polonici Mathematici 85 (2005), 153-163 MSC: 34C05, 34C07. DOI: 10.4064/ap85-2-5

Streszczenie

A convexity theorem for the period function $T$ of Hamiltonian systems with separable variables is proved. We are interested in systems with non-monotone $T$. This result is applied to proving the uniqueness of critical orbits for second order ODE's.

Autorzy

  • M. SabatiniDipartimento di Matematica
    Università di Trento
    I-38050 Povo (TN), Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek